What causes disturbed sleep and sweating after taking a steroid shot?

default
Posted on Mon, 8 Jun 2015 in Medicines and Side Effects
Question: I took a steroid shot for a sinus infection and I am sweating this evening. Normal? Having trouble sleeping
doctor
Answered by Dr. Noble Zachariah 26 minutes later
Brief Answer:
Sleep disturbance is a side effect.

Detailed Answer:
Hello,
Welcome and thanks for your query.
Steroids are very effective if you have allergic rhinitis but can decrease your immunity and worsen a bacterial infection if not covered by an antibiotic.
Do you have any fever?
Steroids can produce anxiety , emotional changes and sleep disturbance. Sweating may be related to the infection or maybe an unusual side effect.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Noble Zachariah

Internal Medicine Specialist

Practicing since :1974

Answered : 2276 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Sinus infection

doctor1 MD

I have had the implanon for almost two years now and im showing signs of pregnacy ive even took quizes to maybe give me an idea and all has said...

doctor1 MD

I am a type 1 diabetic with a sinus infection and I am taking the antibiotic cefuroxime axetil 500 mg tablet, one twice a day. I have been taking...

doctor1 MD

The last couple of days I ve had episodes where it seems like my right side of my brain/head is sinking. It s almost like I m fainting, but only...

doctor1 MD

I m breathless all the time (even sitting at my desk now), I feel dizzy (bent over this morning to take my sinus nasal steroids and nearly passed...

doctor1 MD

Can you take amoxicillin and Valtrex for shingles at the same time. I have a sinus infection and my shingles has returned. YYYY@YYYY

doctor1 MD

Hello Sir/Mam, My self XXXXXXX XXXX and i m 29 yrs old.I m accountant by profession.from last 1 yr i m suffering from Sinus problem.I DAILY FEEL...

doctor1 MD

I had a sinus infection about a month ago and right after i had a headache on the top back of my head. It was not severe but throbbing...

Get personalised answers from verified doctor in minutes across 80+ specialties

151 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2